# SDR IPXA2016041202051

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 102,146 hours, 17,247 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5006834M
- Part serial: SUS0341
- Condition: Inoperative
- Location: Nr 2 Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT +/- 1000 AGL AFTER T/O NR 2 ENGINE HAD LOUD BANG AND ROLLED BACK.  PERFORMED SEVERE DAMAGE QRH.  NO RESTART ATTEMPTED.  N1 OIL QTY AND OIL PRESS INDICATED.  WINDMILLED 1HR 15 MIN.   REPLACED ENGINE NR 2 FUEL PUMP IAW MM 73-11-01.  PN OFF-ON: 5006834M, SN OFF: SUS0341, SN ON: SUS2761A.  EFF REF IPC: 73-11-01-01, ITEM 015.
